Aa
A
A
A
Close
Stroke Community
3.21k Members
Avatar universal

headaches after a mini stroke

I'm a 76 year old lady who recently spent a week in the hospital because of episodes of TIA. After a MRI a CT scan, EEG, and ECG, they told me I  had a mild stroke. While in the hospital they put me in heparin drip to thin my blood to start with, then they put me on plavix. I have episodes of bad sharp pain around my left temple coming down sometimes to may face, and from time to time especially after i take my BP meds with the plavix I get nauseated and light headed. My question is, are these sharp pains around the temple normal, and could the plavix be causing be being nauseous and light headed?
thanks  
1 Responses
Avatar universal
Hello Dear,

Your headache and nausea could be due to plavix.You should consult your doctor about it, also you have to be alert as a TIA may increase the risk of stroke and be cautious about neurological symptoms like weakness of muscles.
Best
Have an Answer?
Top Neurology Answerers
1780921 tn?1499305393
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease